# SDR AALA202404168044

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 40,269 hours, 15,754 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R ARMING LEVER / HANDLE IS LOOSE. MAINTENANCE TIGHTENED HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
